MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX50MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX50MM; BONE SCREWS AND PINS : SCREWS
Model Number 1217-50-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was infected.Original date of surgery (b)(6) 2017.Revised on (b)(6) 2018.Doi: (b)(6) 2017.Dor: (b)(6) 2018.Right side.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This product was reported in error since it is not related to the current complaint.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
PINN CAN BONE SCREW 6.5MMX50MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10115293
Report Number1818910-2020-13140
Device Sequence Number2282477
Product Code LPH
UDI-Device Identifier10603295010418
UDI-Public10603295010418
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K983014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-50-500
Device Catalogue Number121750500
Device Lot NumberD16022005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 36IDX56OD; DLT TS CER HD 12/14 36MM +1.5; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN CAN BONE SCREW 6.5MMX40MM; PINN CAN BONE SCREW 6.5MMX50MM; PINN SECTOR W/GRIPTION 56MM; ALTRX +4 10D 36IDX56OD; DLT TS CER HD 12/14 36MM +1.5; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN CAN BONE SCREW 6.5MMX40MM; PINN CAN BONE SCREW 6.5MMX50MM; PINN SECTOR W/GRIPTION 56MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR